# SDR ASAA0410269

- Difficulty date: May 23, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 883200312
- Condition: Inoperative
- Location: Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - FOUND ROW 8 EMERGENCY LIGHT INOPERATIVE, FLOOR TRACK.  REPLACED BATTERY RECEIVER HOUSING.  (M)
